Product review Antigrippine
Share your experience with this product here. Did it live up to your expectations?
When you rate and review a product, your review is visible to any visitor to the site.
If you want to leave an anonymous review, then fill in ‘anonymous’ in the field for Name and City.
|Antigrippine 250 mg 20 tabl.||£2.86||Add to shopping cart|
|Antigrippine 250 mg 40 tabl.||£5.54||Add to shopping cart|
What is Antigrippine?
Antigrippine reduces pain and fever. The active ingredients in this medicine are paracetamol, caffeine and Vitamin C. Antigrippine can be used to treat pain and fever caused by, for example, the flu or a cold. This medicine is available without a prescription. Antigrippine is available online through a Dokteronline.com partner pharmacy.
What is this product used for?
The paracetamol in Antigrippine reduces fever and pain. The caffeine has a stimulating effect and gives you a boost of energy. Caffeine also reinforces the effect of paracetamol, accelerating its action. Vitamin C helps boost resistance, which enables the body to get the virus under control and heal faster. Antigrippine is therefore a very effective remedy for flu and cold symptoms. It can also be used for other pain conditions such as headache, toothache, muscle or joint pain, pain from vaccinations or dental procedures, and menstrual pain.
How to use Antigrippine
Antigrippine can be ordered online from our partner pharmacies. Dissolve the tablet in half a glass of water, stir well and drink immediately. Antigrippine tablets can also be swallowed whole with a drink of water. If the effect has worn off, you may take another dose as long as you leave at least four hours between doses. The usual dose for most pain symptoms is:
- Adults and children aged 15 and above: 2 - 4 tablets at a time, with a maximum of 12 tablets a day.
- Children aged 12 to 15 years: 2 tablets at a time, with a maximum of 12 tablets a day.
- Children aged 9 to 12 years: 1.5 tablets at a time, with a maximum of 9 tablets a day.
- Children aged 6 to 9 years: 1 tablet at a time, with a maximum of 6 tablets a day.
Antigrippine is not suitable for children under the age of six. Read the package leaflet before use.
Antigrippine is generally well tolerated although in rare cases people may experience the following side effects:
- Nervousness, restlessness or insomnia due to hypersensitivity to caffeine. If you are sensitive to caffeine, do not take Antigrippine with coffee, Coca Cola or other caffeine containing beverages to prevent these symptoms.
- Skin rash, with symptoms such as itching and/or bumps;
- Blood effusions;
- Changes in liver function;
- Stomach upset;
- Haematological abnormalities.
Consult a doctor if the side effects are severe. For more information on possible side effects, see the package leaflet.
When not to use this product
Do not take Antigrippine if you are hypersensitive to paracetamol, caffeine, Vitamin C or any other ingredient in this medicine. Do not use this medicine if you have a liver or kidney disease. Antigrippine should not be taken with other medications containing paracetamol.
The use of Antigrippine is not recommended in pregnant and breastfeeding women.
Antigrippine does not affect your ability to drive.
Use with caution if you drink alcohol. If you alcohol intake is high, you should consult your doctor before taking this medicine.